# SDR 97ZZZX3518

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4213X
- Make and model: Doug DC-6A
- Aircraft serial: 44605
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ANC - FLT 80 - RETURNED TO ANC DUE NR 1 ENGINE BACKFIRED IN CRUISE, LOW COMPRESSION INDICATED NR 9 CYLINDER.  MAINTENANCE REPLACED NR 9 CYLINDER AND RETURNED AIRCRAFT TO SERVICE.  (X)
